Journal of Mathematics and Statistics

Graph Folding of Some Special Graphs

E. El-Kholy and A. El-Esawy

DOI : 10.3844/jmssp.2005.66.70

Journal of Mathematics and Statistics

Volume 1, Issue 1

Pages 66-70


In this study we introduced the definition of graph folding then, we proved that we cannot fold any complete graph except the bipartite graph. By using incidence matrices we described the graph folding.


© 2005 E. El-Kholy and A. El-Esawy. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.